# SDR CALA9601891

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT PRESSURE BULKHEAD T-CAP AT RT LAV NEAR STRINGER 34 AND A .5 INCH CRACK IN T-CAP AT RT LAV NEAR STRINGER 14.  A REPLACEMENT SECTION OF T-CAP WAS SPLICED IN AT EACH LOCATION IAW SRM 53-03, FIGURE 37 AND ECRA 5310-03392.
